MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CKMBL CREATINE KINASE-MB; CPK OR ISOENZYMES

ROCHE DIAGNOSTICS CKMBL CREATINE KINASE-MB; CPK OR ISOENZYMES
Catalog Number 07190794190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).Sample 1 was hemolysed.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable ckmbl creatine kinase-mb results for 1 patient on a cobas 6000 c501 module.Sample 1: the initial result was 8712 u/l.This result was reported outside the laboratory.The sample was repeated with a 1:10 dilution on another module and the result was 877 u/l.The sample was repeated on another module and the results were: 7249 u/l with a data flag that invalidated the result, 7348 u/l with a data flag that invalidated the result, 7124 u/l with a data flag that invalidated the result, 7108 u/l with a data flag that invalidated the result, 8280 u/l with a data flag that invalidated the result, and 8374 u/l with a data flag that invalidated the result.Sample 2: a new sample was tested on another module and the result was 54 u/l the sample was repeated with a 1:10 dilution on another module and the result was 7 with a data flag that invalidated the result.Sample 3: a new sample was tested on another module and the result was 61 u/l.The results of "55-60 u/l" were considered to be correct.
 
Additional Manufacturer Narrative
The calibration was acceptable.The qc data showed a very slight downward trend, but results were within specification.The investigation did not identify a product problem.The investigation determined the issue was consistent with a pre-analytical handling issue.

Brand Name
CKMBL CREATINE KINASE-MB
Common Device Name
CPK OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20645570
Report Number1823260-2024-03251
Device Sequence Number7464076
Product Code JHS
UDI-Device Identifier04015630940806
UDI-Public04015630940806
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number07190794190
Device Lot Number79940601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STATINS FOR CHOLESTEROL
Patient SexUnknown